# SDR REXA96026

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321PX
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Part time: 26,276 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE HAS AN UNUSUAL VIBRATION.  WHEN PROPS ARE INCREASED TO MAX, EMERGENCY CHECKLIST, SHUTDOWN ENGINE.  INSPECTED PGB MOUNTS, ENGINE, AND PROPS AND PERFORMED GROUND RUNS TO 100 PERCENT.  NO DISCREPANCY FOUND.  ALSO, SECURED O-RING ON RIGHT SPINNER.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
